Advertisement

Journal of Mathematical Sciences

, Volume 174, Issue 1, pp 19–22 | Cite as

Canonical embeddings of compact metric spaces

  • P. B. ZatitskiyEmail author
Article
  • 28 Downloads

We prove that for any infinite compact metric space, two canonical embeddings (the Hausdorff–Kuratowski and Kantorovich–Rubinshtein embeddings) do not coincide. Bibliography: 3 titles.

Keywords

Russia Canonical Embedding 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    L. V. Kantorovich and G. Sh. Rubinshtein, “On a space of totally additive functions,” Vestn. Leningr. Univ., 13, No. 7, 52–59 (1958).Google Scholar
  2. 2.
    J. Melleray, F. V. Petrov, and A. M. Vershik, “Linearly rigid metric spaces and the embedding problem,” Fund, Math., 199, No. 2, 177–194 (2008).MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    P. B. Zatitskiy, “On the coincidence of the canonical embeddings of a metric space into a Banach space,” J. Math. Sci., 158, No. 6, 853–857 (2009).zbMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2011

Authors and Affiliations

  1. 1.St.Petersburg State UniversitySt. PetersburgRussia

Personalised recommendations